My partner who is on DAs has become hypersexual is being profligate with money using chatlines websites and I recently discovered seeing other women and sex workers DEVASTATED doesn't begin to describe how I feel -dirty ashamed betrayed abused deceived -all of these and more!! I really need someone to say they've been where Iam now and come through the nightmare I still love and care for him in spite of all this
Many of us have been there....it is horrific but you need to act as soon as you realise what is happening.
Phone your consultant's secretary..demand an urgent appointment.
Phone your Parkinson's Nurse.
Get it all out in the open.
He needs to slowly withdraw from all DAs undervma
edical supervision...and move onto a Levadopa-based drug.
You both need counselling to understand what has happened and learn to live with the fallout.
It can be done....just don't let another day go by.
There is support on here from many who have travelled this road..
My god I feel so wretchedly horribly guilty, reading your post as I caused my wife to endure the agonies you have suffered, indeed it was the threat of losing her that shocked me into reality we are ok now though I know I have caused damage which I can never really assuage in this lifetime, though I did not seek passion elsewhere I know I betrayed her trust and it will take some effort and understanding to mend
Thank you both for responding It really helps to know other folk have been where we are now. I have taken all the action I can -Contacting PD nurse .getting sti testing etc etc but it's been a horrendous week and I can see that this nightmare will last quite a while Partner still in denial and somehow this is my fault (I know it isn't )I was aware there was a danger to being on the drugs and was vigilant but had no idea it could be as bad as it is ! Your frank and kind responses have helped me today xx
It feels like this nightmare is never ending I'm finding more and more evidence of the behaviours and partner completely in denial Reduction of the drug has begun I hope I get my warm loving caring honest man back but at the moment hes not communicating with me or anyone else . At least here there are folk who understand My support network- protective of me- just want me rid of him and the medics dealing with me keep telling me its domestic abuse and I need that kind of counselling HEARTBROKEN
I understand the horror of your situation. Whilst still under the effects of DAs your husband will still lie, deceive, refuse to accept that he is under the influence of a drug more powerful than heroin.
The washout period is long, many weeks after complete withdrawal.
For now he is not your husband but a drug-crazed monster.
Alongside medical intervention we eventually got help from a neuropsychologist...you have to be referred by a consultant. They specialise in treating psychological problems caused by neurological conditions or their treatment.
She helped me and my husband for 2 years and I feel I owe my life to her.
Beg for this help,if necessary.
6 years on we have a life that is bearable. It is not the same life....we have never really recovered completely. Our savings gone, mistrust remaining from family and friends, still some flashbacks....but we are still together and surviving.
I will never fully know the details of the deviant, destructive behaviour of those years or forgive the consultant who prescribed 50% of the licensed dose of RequipXL for many years creating this monster but we can enjoy time together, holidays, time with our children and grandchildren .
Be strong, ask for help, you will survive.
Why, after years of evidence of these drugs causing so much heartbreak are they still being prescribed?
I find this heartbreaking.
Thank you TERESKOVA for sharing what you are going through and highlighting the dangers of these medications. I really hope you get your husband back soon xxx
Meant 50% MORE than the licensed dose...ie 36 mg a day!
Thanks Goldengirl it's good to know you have survived albeit with scars I'm HORRIFIED your husband was prescribed more than the licensed dose! Currently my partner isn't talking to me I've told him ignoring me isn't going to make all this or me go away Meanwhile I struggle on with effects of treatment for PID and possible STIs and face further testing next week while medics and friends emphasise that this is classed as domestic violence and urge me to cut all ties.I just can't do that we have too much history to give up on our future. Thanks Ali p I couldn't not highlight the dangers I'm sure there are many folk even less aware than I was of the effects of these drugs My partner only went to PDclinic 6monthly and clearly just said he was fine on them there isn't careful enough monitoring or liasing with nearest and dearest who will suffer the fallout
I know precisely what you are going through as do far too many others. Your love for your partner is commendable. He is not the man you once knew but take courage, with correct intervention he can be once again.
DA's can completely change a persons character, even sexual orientation.
Reading your post I feel your agony. I am not medically qualified and I am not giving you advice, I am simply sharing elements of my story and my heart of empathy towards you.
We have faced this battle as a family for 16 years. I recall with deep sorrow being in a similar position to your partner. For years I lived a lie and a double life seemingly unable to make right choices on a day to day basis. I believe I had a strange awareness of my actions yet without any sense of volition. I hated myself. I hated the torment. I could talk to no one.
Were it not for the love and commitment of my wife and hero I would not be writing this today.
4 years ago I changed the regime of meds that I started in 2003 and for me, that was the solution. Unfortunately the change came too late to save me from the most serious and damaging criminal behaviour. We are not out of the woods by a long shot but we are currently trying to rebuild our lives in the aftermath of something so devastating and beyond our comprehension even today.
I share with you just the tip if the iceberg in an effort to avert further disaster and give you hope.
For legal reasons and because I haven't got the emotional strength I can't share further details.
Work tirelessly with the PD nurse and other health care professionals. Beg for help. Beg for your life before you risk finding yourself at the point of no return. However great the darkness, the light is always greater. Always hope. Always love.
Thank you for sharing your experience bcingu it makes such a difference to know that others have been where we are now coping with the DA side effects and icb Physically I am at a low ebb with a virulent infection and the effects of treatment and hep B vaccination The mental effects of revealing all of this deceit and coping with repeated visits to sexual health clinic and the opinions of others and OH at times that I should walk are enormous but this too shall pass and I WILL NOT GIVE UP ON HIM OR US !
Six weeks in this nightmare and it just gets worse Getting help seems to require constant phone calls and chasing up professionals Im just exhausted !
Just been reading your thread. How are things now? I quit Mirapexin last year after it turned me in to a psychotic gambler. I so nearly lost everything, marriage, home....nothing was normal. I had terrible withdrawal symptoms coming off Mirapexin. DAs are brilliant drugs for Pd when they work correctly, but the problem with them is that if they do not, and they make the patient OCD, then the patient will not tell you about things going wrong until they have reached the point of no return, generally when things are so bad that they simply cannot hide the compulsive problems any more, in my case having lost tens of thousands of pounds.
Life with Pd or life with a Pd patient is a cruel and complicated journey. It was only after the superhuman love my wife demonstrated to me she has for me, that I set about mending my ways. Having come off the high dosage of this drug, my mind is cleaner. I now can enjoy the freedom of not deceiving, hiding, or worrying. I am not able to move properly anymore, but we're still working on that, but I have my marriage, and without that would have nothing.
You can make it I am sure. Any advice or support I can give, I would be more than happy to offer.
I share your agony friend for as I mentioned in my earlier post I caused my dearest wife the same heart ache through my unforgivable behaviour we are ok now but there will always be that lack of trust though I never sought gratification elsewhere its the destruction of trust , thats the killer blow for if you cannot learn to trust him once through this horrible situation then hope is lost given the right meds im sure your husband can recover and will be ashamed of himself, I was and always will be
I HOPE WITH ALL MY HEART THAT THIS COMES RIGHT
Best wishes FEDSS
I came on the forum tonight looking for some support and read this thread. I'm so sorry you have had such an awful time. I truly hope you are okay, l found your strength and love for your husband so moving. Thank you for being brave enough to share, I wish you peace,
Here I'm sitting with my feet up again,there swollen,it keeps happing to me.Does anyone no why?Ive been put on water tablets,not working,been on them nearly 2 weeks.
WELL HERE WE GO AGAIN now husband on Simenet almost a year and displaying hypersexuality AGAIN His browsing history is horrific he is trawling dating sites etc and is in total denial Currently in huff for 3 days because I wouldnt show him how to delete internet history and said I would continue to delete it and monitor it because I’d rather know what he is up to than be in the dark ! It’s like banging my head off a brick wall AAAAGGGHHHH